# SDR ASAA9780003

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5240 · Service Doors
- Part: Door Handle
- Part number: 39376271
- Condition: Broken
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLT 700, CREW REPORTED THE L2 DOOR INTERIOR HANDLE BROKEN, HANDLE IS AGAINST BULKHEAD AND DIFFICULT TO GRASP.  REPLACED THE HANDLE ASSEMBLY AND OPERATED NORMALLY.  (M)
